# SDR UALA2013032701967

- Difficulty date: March 26, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 88,043 hours, 14,065 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 346
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV STATUS MESSAGE ANNUNCIATED DURING DESCENT AT HIGH ALTITUDE WENT OUT WHEN LEVELING OFF.  HPSOV SECURED CLOSED.  REPLACED HPSOV IAW AMM, BITE CHECKED GOOD.
